Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pages from the computer files of R. William Gosper

Authors: Mourad E. H. Ismail, Yu Takeuchi and Ruiming Zhang
Journal: Proc. Amer. Math. Soc. 119 (1993), 747-760
MSC: Primary 33B10; Secondary 33D15, 40A15
MathSciNet review: 1179588
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give proofs of summation theorems and continued fraction evaluations conjectured by R. W. Gosper. We also give two new elementary proofs of a theorem of Gosper whose original proof uses matrix methods. One proof uses iteration of two term recurrence relation. The latter proof is also used to give elementary proofs of three other identities due to Gosper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33B10, 33D15, 40A15

Retrieve articles in all journals with MSC: 33B10, 33D15, 40A15

Additional Information

PII: S 0002-9939(1993)1179588-8
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia